# SDR MWEA090016

- Difficulty date: September 18, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N913ME
- Make and model: Boeing 717-200
- Aircraft serial: 55176
- Aircraft time: 18,455 hours, 9,527 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Misrouted
- Location: Mlg
- Part time: 18,455 hours, 9,527 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR FREE-FALL DEMO THE MANUAL GEAR EXTENSION LEVER WOULD ONLY EXTEND 3 INCHES, NOT ENOUGH TO EXTEND GEAR.  MAINTENANCE FOUND CABLE 112A RUNNING ON OUTSIDE OF 3 CABLE SECTOR GUARDS, PLACED CABLE CORRECTLY UNDER SECTOR CABLE GUARDS.  INSPECTED CABLE NO DAMAGE NOTED.  ALL OPS CHECKS OF SYSTEM WERE GOOD.
